American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54C25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 29 of 29 found      Go to page: 1

[1] Mahdi Mohebbi. On the embedding of the attractor generated by {N}avier-{S}tokes equations into finite dimensional spaces. Proc. Amer. Math. Soc. 141 (2013) 3453-3465.
Abstract, references, and article information   
View Article: PDF

[2] J. Krasinkiewicz and S. Spież. Embedding of the dunce hat. Proc. Amer. Math. Soc. 141 (2013) 2537-2541.
Abstract, references, and article information   
View Article: PDF

[3] Sergey A. Melikhov and Justyna Zajac. Contractible polyhedra in products of trees and absolute retracts in products of dendrites. Proc. Amer. Math. Soc. 141 (2013) 2519-2535.
Abstract, references, and article information   
View Article: PDF

[4] Eva Miliczká. Constructive decomposition of a function of two variables as a sum of functions of one variable. Proc. Amer. Math. Soc. 137 (2009) 607-614. MR 2448582.
Abstract, references, and article information   
View Article: PDF

[5] Daria Michalik. Embeddings of $n$-dimensional separable metric spaces into the product of Sierpinski curves. Proc. Amer. Math. Soc. 135 (2007) 2661-2664. MR 2302589.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Mohammad Abry and Jan J. Dijkstra. Universal spaces for almost $n$-dimensionality. Proc. Amer. Math. Soc. 135 (2007) 2623-2628. MR 2302584.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Janusz J. Charatonik and Janusz R. Prajs. On lifting properties for confluent mappings. Proc. Amer. Math. Soc. 133 (2005) 577-585. MR 2093082.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Raushan Z. Buzyakova. On cleavability of continua over LOTS. Proc. Amer. Math. Soc. 132 (2004) 2171-2181. MR 2053992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Dusan Repovs and Arkady Skopenkov. On contractible $n$-dimensional compacta, non-embeddable into $\mathbb{R}^{2n}$. Proc. Amer. Math. Soc. 129 (2001) 627-628. MR 1800244.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Mikhail G. Tkacenko, Vladimir V. Tkachuk, Richard G. Wilson and Ivan V. Yaschenko. No submaximal topology on a countable set is $\mathbf{T}_{\mathbf{1}}$-complementary. Proc. Amer. Math. Soc. 128 (2000) 287-297. MR 1616605.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Janusz R. Prajs. On complete metric spaces containing the Sierpinski curve. Proc. Amer. Math. Soc. 126 (1998) 3743-3747. MR 1458258.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] A. Skopenkov. On the deleted product criterion for embeddability in $\mathbb R^m$ . Proc. Amer. Math. Soc. 126 (1998) 2467-2476. MR 1423334.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] D. B. Shakhmatov, M. G. Tkacenko, V. V. Tkachuk, S. Watson and R. G. Wilson. Neither first countable nor Cech-complete spaces are maximal Tychonoff connected. Proc. Amer. Math. Soc. 126 (1998) 279-287. MR 1443164.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] J. C. Perry. Lipscomb's universal space is the attractor of an infinite iterated function system . Proc. Amer. Math. Soc. 124 (1996) 2479-2489. MR 1346984.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] H. Movahedi-Lankarani. On the inverse of Ma\~n\'e's projection . Proc. Amer. Math. Soc. 116 (1992) 555-560. MR 1111436.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Takashi Kimura. Dimensions of topological groups containing the bouquet of two circles . Proc. Amer. Math. Soc. 114 (1992) 1109-1113. MR 1079892.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] A. N. Dranishnikov. On intersection of compacta in Euclidean space. II . Proc. Amer. Math. Soc. 113 (1991) 1149-1154. MR 1060721.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] A. N. Dranishnikov. On intersections of compacta in Euclidean space . Proc. Amer. Math. Soc. 112 (1991) 267-275. MR 1042264.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] W. W. Comfort. Small spaces which ``generate'' large spaces . Proc. Amer. Math. Soc. 104 (1988) 973-980. MR 964881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Philip L. Bowers. Dense embeddings of sigma-compact, nowhere locally compact metric spaces . Proc. Amer. Math. Soc. 95 (1985) 123-130. MR 796460.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] C. Wayne Proctor. A characterization of absolutely $C\sp{\ast} $-smooth continua . Proc. Amer. Math. Soc. 92 (1984) 293-296. MR 754724.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] R. J. Gazik, B. H. Park and G. D. Richardson. A Wallman-type compactification for convergence spaces . Proc. Amer. Math. Soc. 92 (1984) 301-304. MR 754726.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] J. Vermeer. Embeddings in minimal Hausdorff spaces . Proc. Amer. Math. Soc. 87 (1983) 533-535. MR 684652.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Alan Dow and Jan van Mill. An extremally disconnected Dowker space . Proc. Amer. Math. Soc. 86 (1982) 669-672. MR 674103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Jussi Väisälä. Demension and measure . Proc. Amer. Math. Soc. 76 (1979) 167-168. MR 534412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Mary Anne Swardson. A short proof of Kowalsky's hedgehog theorem . Proc. Amer. Math. Soc. 75 (1979) 188. MR 529240.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] L. Š. Grinblat. On \v Cech's theorem . Proc. Amer. Math. Soc. 72 (1978) 425-426. MR 507352.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Sehie Park. A generalization of a theorem of Janos and Edelstein . Proc. Amer. Math. Soc. 66 (1977) 344-346. MR 0454907.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Gary Richardson. Embedding in topological vector spaces . Proc. Amer. Math. Soc. 65 (1977) 365-369. MR 0442630.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 29 of 29 found      Go to page: 1